Back to Search
Start Over
THE MAXIMAL BEURLING TRANSFORM ASSOCIATED WITH SQUARES.
- Source :
- Annales Academiae Scientiarum Fennicae. Mathematica; 2015, Vol. 40 Issue 1, p215-226, 12p, 3 Diagrams
- Publication Year :
- 2015
-
Abstract
- It is known that the improved Cotlar's inequality B∗f(z)≤CM(Bf)(z), z∈C, holds for the Beurling transform B, the maximal Beurling transform B∗f(z)= sup<subscript>ε>0</subscript>∣∫<subscript>|w|>ε</subscript>f(z−w)1/w²dw∣, z∈C, and the Hardy-Littlewood maximal operator M. In this note we consider the maximal Beurling transform associated with squares, namely, B*<subscript>S</subscript>f(z)=sup<subscript>ε>0</subscript>∣∫<subscript>w∉Q(0,ε)</subscript> f(z−w)1/w²dw∣∣∣, z∈C, Q(0,ε) being the square with sides parallel to the coordinate axis of side length ε. We prove that B*<subscript>S</subscript>f(z)≤CM²(Bf)(z), z∈C, where M²=M ○ M is the iteration of the Hardy-Littlewood maximal operator, and M² cannot be replaced by M. [ABSTRACT FROM AUTHOR]
Details
- Language :
- English
- ISSN :
- 1239629X
- Volume :
- 40
- Issue :
- 1
- Database :
- Complementary Index
- Journal :
- Annales Academiae Scientiarum Fennicae. Mathematica
- Publication Type :
- Academic Journal
- Accession number :
- 100802437
- Full Text :
- https://doi.org/10.5186/aasfm.2015.4016